# SDR SWAA2021100116946

- Difficulty date: September 11, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 43,609 hours, 22,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A812210
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB IN FWD CARGO BAY BS 447 - 480, RBL 28, WL 156.  REMOVED CORROSION IAW SRM 53-30-15-0I-1, FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1 PARAG.4.G.(2), DETAIL G, FIG 103.   LOCATED AND DRILLED A NEW SUB THRESHOLD IAW SRM 51-40-05-0G-0.  INSTALLED THE NEW SUB THRESHOLD WEB IAW SRM 51-40-02-0G-0 DWG 143A8330.
